Jim’s Story – Cipro Toxicity

Please watch Jim’s video –

Jim was healthy and active before he took Cipro. Now he struggles to do basic activities and is in pain.

None of this is okay.

Please watch Jim’s video and share it with others. Thank you.

** The story above is truthful, accurate and told to the best of the ability of the writer. It is not intended as medical advice. No person who submits his or her story, nor the people associated with www.fqwallofpain.com, diagnoses or treats any illness. The story above should not be substituted for professionally provided medical advice. Please consult your doctor before trying anything that has been mentioned in this story, or in any other story on this site. Please also note that people have varying responses to the treatments mentioned in each story. What helps one person may not help, and may even hurt, another person. It is important that you understand that supplements, IVs, essential oils, and all other treatments, affect people differently depending on the millions of variables that make each of us unique. Please use appropriate caution and prudence, and get professional medical advice.

3 thoughts on “Jim’s Story – Cipro Toxicity

  1. Hey Jim, very good advise re mag, probiotics and avoiding all nsaids and steroids. Eating real food.I would add to that: avoid the ER. IN fact, I would seek out ONLY integrative MDs or NDs or acupuncturists.

    I was badly injured, and sadly my neuropathy/tendon issues were the least of it…vision damage, respiratory issues, heart issues, psychiatric issues. I got so angry hearing you talk about the doctors who dismissed it as “all in your head.” I was thrown under the bus by a dozen doctors, the neurologist being the worse. (Said I was delusional.) I find this especially galling since there is a warning about possible PERMANENT nerve damage on the label. The doctors for the most past are incredibly ill informed. And that they automatically assume it is all in the patients’ mind is unforgiveable. They are supposed to heal. Take a minute to look online. If I had a lot of money, I would purchase a copy of Dr Jay Cohen’s book and distribute it to every doctor who was so dismissive. (“How We Can Halt the Cipro and Levaquin Catastrophe: The Worst Medication Disaster in US History”)

    And speaking of books, decades ago there was one called Bitter Pills, written by investigative journalist Stephen Fried. She suffered a psychological break after ONE quinolone (an earlier version.) I too started getting side effects, like you, after one pill, and like you I had been on prednisone for several weeks at the time. Sadly, I did not make the connection and took three more pills. But yes, it may only take one. IT is also thought that side effects are cumulative, and that pretty much anyone would be harmed by these toxins, given their threshold. I thought this was the only time I had had cipro but I looked back in my pharmaceutical history to discover that I had been given both cipro and Levaquin in the past for pneumonia.

    LIke you I also was given the same battery of tests to rule out things like lupus and of course they all came back negative. But many tests come back negative anyway, because as fellow floxie, Dr Todd Plumb states, the damage is functional not structural.

    When you say this has happened to many….try millions. Dr Charles Bennett, a drug safety researcher at the university of So Carolina estimates 300,000 have died and millions more have been injured ( think those estimates are low and they are also several years old.)

    It is also sadly true that it is difficult to sue without doctors to corroborate that the damage was caused by the flqs. There ARE doctors out there however that will. There have been some successful suits but it takes a great deal of research to find an attorney willing to go to bat. IF you took a generic you are out of luck as far as suing the manufacturer, but you can still sue the doctor and in some states, the pharmacy, depending on what your states pharmaceutical laws are. You also need to be cognizant of the statute of limitations, which varies state to state, and can be as short as one year from the date of injury or the date you discerned what the cause of the injury was.

    I also, like you, very early on had lots of popping and cracking and electrical jolts…body wide but especially in the knees. Within a couple months I could not go up and down stairs. Months later I had an MRI on the right knee and there was torn meniscus. I was pretty much done with conventional medicine at this point and got prolozone injections (they help the tissue regenerate on its own). That was over two years ago and so far so good. I knew the left was injured too and it finally “went,” so I recently had the same done in that knee. Sometimes it takes more than one injection. Sadly, none of this is covered by insurance. I would estimate I have spent round $40,000 to this point (that I didn’t have.) There was really no choice though. IV therapy saved my life. I still have fluid around my heart, vision damage, PN and some other things that come and go, but I am mostly back to doing things I did before (a bit of a setback now with the other knee) Also pRp is supposed to work even better, but alas those injections are more expensive too. Anyhow, wanted to let you know in case you do end up with actual damage (not just meniscus, but tendons, pretty much any connective tissue. They also use both on arthritis.)

    • Thanks for watching and replying. You’ve obviously done some homework on doctor writing about and raising awareness on this problem. I am day to day. Coming up on 13 weeks. Still a lot of tendon and connective tissue problems. Everywhere. It seems to be gradually improving but at a snail’s pace.

      I hope to make more vids on YouTube throughout the experience.

      We can be strong.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s